# SDR USAASB97027

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: BACH8A06NN0263T
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATL - FL 628 - FLIGHT DIVERTED TO ATL, DUE TO LOSS OF SYSTEM 'A' HYDRAULIC QUANTITY.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER TURNING OFF RUNWAY, MAINTENANCE MET AND TOWED THE AIRCRAFT TO THE GATE. MAINTENANCE REPLACED HYDRAULIC NOSE ASSEMBLY TO 'UP' SIDE OF NOSE GEAR ACTUATOR.  SERVICED HYDRAULIC RESERVOIRS.  RAN NR 1 AND NR 2 ENGINES AND CHECKED SYSTEM 'A' AND 'B' HYDRAULIC PUMPS.  NO LEAKS FOUND.  HOSE ASSEMBLY CHECKED GOOD.  (M)
